MAUDE Adverse Event Report: ENTELLUS MEDICAL, INC. LATERA 20MM, FINAL KIT; POLYMER, EAR, NOSE AND THROAT, SYNTHETIC, ABSORBABLE

ENTELLUS MEDICAL, INC. LATERA 20MM, FINAL KIT; POLYMER, EAR, NOSE AND THROAT, SYNTHETIC, ABSORBABLE
Catalog Number LATSYS20
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Type of Reportable Event Malfunction

Brand Name
LATERA 20MM, FINAL KIT
Common Device Name
POLYMER, EAR, NOSE AND THROAT, SYNTHETIC, ABSORBABLE
Manufacturer (Section D)
ENTELLUS MEDICAL, INC.
3600 holly lane north
suite 40
plymouth MN 55447
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key25907863
Report Number3015967359-2026-99450
Device Sequence Number8476637
Product Code NHB
UDI-Device Identifier00857037006037
UDI-Public00857037006037
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberLATSYS20
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/30/2026
Initial Report FDA Received Date07/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown